RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Auroux Denis

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:44
Abstract pages:353
Full texts:86
References:48
E-mail: ,

http://www.mathnet.ru/eng/person14343
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/607665

Publications in Math-Net.Ru
2013
1. M. Abouzaid, D. Auroux, A. I. Efimov, L. Katzarkov, D. Orlov, “Homological mirror symmetry for punctured spheres”, J. Am. Math. Soc., 26:4 (2013),  1051–1083  mathnet  mathscinet  zmath  isi  scopus
2004
2. Vik. S. Kulikov, D. Auroux, V. V. Shevchishin, “Regular homotopy of Hurwitz curves”, Izv. RAN. Ser. Mat., 68:3 (2004),  91–114  mathnet  mathscinet  zmath  elib; Izv. Math., 68:3 (2004), 521–542  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019